# SDR COMA9860323

- Difficulty date: October 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7163
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 26212000
- Condition: Broken
- Location: Right
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT EXHAUST NOZZLE SENSING ELEMENT TO HAVE A BROKEN TIP.  REPLACED SENSING ELEMENT.
